Alert archive / Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 20, 2009, 3:01 PM EDT for Carroll County, Floyd County, Patrick County, Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2009, 3:01 PM EDT (19:01 UTC)
- Expired
- Apr 20, 2009, 3:49 PM EDT
- In force
- 48 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Carroll County, VA, Floyd County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 30 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 201901
SVRRNK
VAC035-063-141-202015-
/O.NEW.KRNK.SV.W.0008.090420T1901Z-090420T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
301 PM EDT MON APR 20 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PATRICK COUNTY IN SOUTHWEST VIRGINIA
EASTERN CARROLL COUNTY IN SOUTHWEST VIRGINIA
SOUTHERN FLOYD COUNTY IN SOUTHWEST VIRGINIA
* UNTIL 415 PM EDT.
* AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAUREL FORK...OR 8 MILES NORTH OF ARARAT...AND MOVING NORTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAUREL FORK...
MEADOWS OF DAN...
MABRY MILL...
ROCKY KNOB SUMMIT...
FLOYD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR OR
LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE
AT...1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3671 8066 3697 8032 3689 8024 3688 8024
3687 8022 3677 8012 3656 8044 3655 8059
TIME...MOT...LOC 1902Z 229DEG 23KT 3671 8053
$$
SK2 follow-up statements
000
WWUS51 KRNK 201926
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
326 PM EDT MON APR 20 2009
VAC035-201936-
/O.CAN.KRNK.SV.W.0008.000000T0000Z-090420T2015Z/
CARROLL VA-
326 PM EDT MON APR 20 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT MONDAY EVENING
FOR NORTH CENTRAL NORTH CAROLINA AND SOUTHWESTERN VIRGINIA.
&&
LAT...LON 3667 8046 3671 8046 3679 8052 3693 8037
3697 8031 3691 8026 3688 8024 3687 8022
3677 8012 3664 8034
TIME...MOT...LOC 1926Z 229DEG 23KT 3681 8039
$$
VAC063-141-202015-
/O.CON.KRNK.SV.W.0008.000000T0000Z-090420T2015Z/
PATRICK VA-FLOYD VA-
326 PM EDT MON APR 20 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN FLOYD AND NORTHERN PATRICK COUNTIES...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ROCKY KNOB SUMMIT...OR
6 MILES SOUTHEAST OF WILLIS...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
&&
LAT...LON 3667 8046 3671 8046 3679 8052 3693 8037
3697 8031 3691 8026 3688 8024 3687 8022
3677 8012 3664 8034
TIME...MOT...LOC 1926Z 229DEG 23KT 3681 8039
$$
SK000
WWUS51 KRNK 201949
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT MON APR 20 2009
VAC063-141-201959-
/O.CAN.KRNK.SV.W.0008.000000T0000Z-090420T2015Z/
PATRICK VA-FLOYD VA-
349 PM EDT MON APR 20 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FLOYD AND NORTHERN
PATRICK COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3667 8046 3671 8046 3679 8052 3693 8037
3697 8031 3691 8026 3688 8024 3687 8022
3677 8012 3664 8034
TIME...MOT...LOC 1949Z 229DEG 23KT 3691 8025
$$
SKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:54 PM EDT, 7 minutes earlier.
Area forecast discussion, Apr 20, 2:54 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 254 PM EDT MON APR 20 2009 .SYNOPSIS... A STRONG STORM SYSTEM WILL TRACK ACROSS THE EASTERN GREAT LAKES THIS AFTERNOON...WHILE THE TRAILING COLD FRONT CROSSES OUR AREA. LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THIS FRONT AS IT MOVES INTO CENTRAL VIRGINIA. THE FRONT WILL MOVE OFF THE COAST BY TUESDAY MORNING...WITH COOLER HIGH PRESSURE BUILDING IN FOR MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... AT 15 UTC WARM FRONT WAS LIFTING NORTH OF LYH-FVX...WITH COOL STABLE AIR TO THE NORTH...AND A WARM MORE UNSTABLE AIRMASS TO THE SOUTH. SKIES ARE CLEARING SOUTH OF THE WARM FRONT AND AHEAD OF THE APPROACHING COLD FRONT. SURFACE DEWPOINTS ARE CLIMBING...U50 TO L60 READINGS ADVECTING NORTH FROM THE CAROLINAS. TEMPERATURES IN THE WARM SECTOR ARE CLIMING INTO THE 70S. AS UPPER SHORT WAVE TROUGH PHASES WITH SURFACE FRONTS THIS AFTERNOON...ANTICIPATE INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS. LOW LEVEL CONVERGENCE IS INCREASING ALONG AND EAST OF THE BLUE RIDGE...WITH THE MOST UNSTABLE AIR...LI M3 TO M6...FROM SOUTHSIDE VA INTO EASTERN VA...AND SUPPORTED BY CAPES OF ABOUT 1000 J/KG. LOOKING AT OUR LOCAL RADAR (18 UTC) IT WOULD APPEAR THIS LOW LEVEL CONVERGENCE ZONE IS ALREADY BECOMING ESTABLISHED...ASSOCIATED WITH BKN BAND OF SHOWERS ALONG THE BLUE RIDGE PARKWAY. OTHER LINES OF CU AND TCU IN THE WARM SECTOR ARE SHOWING BETTER DEVELOPMENT AND WILL LIKELY SHOW FURTHER VERTICAL DEVELOPMENT AS WE TRANSITION THROUGH THE AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY. THE ENVIRONMENT WILL BE MODERATELY UNSTABLE SUPPORTED BY A DEEP LAYER OF SPEED SHEAR. LOOK OUT FOR STRONG DAMAGING WINDS/HAIL. A MESOSCALE DISCUSSION WAS ISSUED BY THE STORM PREDICITION CENTER AT 18 UTC FOR OUR FAR EASTERN CWA...DANVILLE AND LYNCHBURG EASTWARD... CONCERNING THE SEVERE THUNDERSTORM THREAT. THE CONCERN IS FOR THE POTENTIAL DEVELOPMENT OF SUPERCELLS WITHIN THE WARM SECTOR. IN OTHER WORDS...TORNADOES ARE ALSO POSSIBLE...THUS WARRANTING THE ISSUANCE OF A TORNADO WATCH...#178. THE FRONT IS EXPECTED TO CLEAR THE CWA BY 00 UTC WITH ANY SIGNIFICANT ACTIVITY EAST OF THE CWA BY 800 PM. UPSLOPE SHOWERS WILL PERSIST IN THE MOUNTAINS...BUT SHOULD ALSO WANE SHORTLY AFTER MIDNIGHT IF NOT BEFORE AS THERE IS SHORT WAVE RIDGING OVER THE MTNS BY 06Z AND LOW LEVEL FLOW BACKS TO THE WEST- SOUTHWEST. HAVE STAYED ON THE WARM SIDE OF GUIDANCE AS IT LOOKS LIKE THE MUCH COOLER AIRMASS DOES NOT MOVE IN UNTIL TUESDAY. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... MODELS IN GOOD AGREEMENT IN POSITIONING A WINTER-LIKE 00MB CLOSED LOW OVER THE GREAT LAKES BY EARLY TUE WITH FAIRLY AMPLIFIED RIDGE OVER THE WESTERN STATES. EXPECT CONSIDERABLE CLOUDINESS AND SLIGHTLY BELOW CLIMO TEMPS TUE AS DEEPENING SURFACE LOW CONTINUES TO PULL AWAY INTO THE GREAT LAKES. WINDS WILL STRENGTHEN THRU THE DAY WITH PLENTY OF CLOUDS AND SOME WIDELY SCATTERED SHOWER POSSIBLE...BUT REALLY NEGLIGIBLE QPF. WED LOOKS MORE LIKE A MARCH DAY...COOL AND WINDY DAY AS SEVERAL SHORT-WAVES PIVOT AROUND THE UPPER LOW THRU WITH COLD AIR ADVECTION. H85 TEMPS FALL TO AROUND 0C TO -2 OR -3C IN THE WEST BY EARLY WED AND REBOUND SLOWLY DURING THE DAY. UPSLOPE RAIN AND POSSIBLY SNOW SHOWERS AT THE HIGHER ELEVATIONS LATE TUE INTO WED ARE LIKELY ALTHOUGH QPF IS QUITE LOW AND DO NOT EXPECT MUCH IN THE WAY OF SNOW ACCUMULATIONS. STILL COULD BE ENOUGH TO WHITEN THE GROUND IN THE HIGHER ELEVATIONS EARLY WED. EXPECT DAYTIME HIGHS WED IN THE UPPER 40S WEST TO LOW 60S EAST WITH STRONG AND GUSTY NW WINDS. WEAK HIGH PRESSURE BUILDS IN OVERNIGHT WED-THU WITH CHILLY TEMPS...ENOUGH CLOUDS AND LIGHT WINDS MAY PERSIST OVERNIGHT TO KEEP TEMPS FROM REALLY BOTTOMING OUT BUT STILL SHOULD SEE LOWS AROUND OR BLO FREEZING IN FAVORED LOCATIONS OF THE NEW RIVER VALLEY AND TO THE WEST. THURSDAY LOOKS TO BE A TRANSITION DAY AS H5 LOW LIFTS OFF TOWARD THE MARITIMES AND BUILDING HEIGHTS ACROSS THE CENTRAL U.S. START TO SHIFT TO THE EAST RAPIDLY EASTWARD. HIGHS CLIMB BACK TO ABOUT CLIMO FOR MID-APRIL. NO CHANGES MADE IN THE GRIDS BEYOND THU AS CURRENT FORECAST APPEARS ON TRACK WITH MUCH MILDER TEMPS BY FRIDAY AND THE WEEKEND ALONG WITH DRY CONDITIONS. && .LONG TERM /FRIDAY THROUGH SUNDAY/... FORECAST THIS PERIOD WILL FOLLOW THE ECMWF MODEL...AS THE TROUGH OVER THE EAST IS REPLACED BY A RIDGE...AND WE ARE EXPECTING MAINLY DRY AND WARM WEATHER FOR THE WEEKEND INTO MONDAY. THE ONLY WEATHER FEATURE THAT COULD CREATE AN ISSUE WOULD BE A BACKDOOR FRONT ARRIVING IN THE LATE WEEKEND-MONDAY TIME FRAME. TIMING BY THE MODELS KEEPS THIS FEATURE BRUSHING THROUGH BY LATE MONDAY AND OUR AREA REMAINING DRY...AS THE UPPER RIDGE STAYS OVER THE TN VALLEY/GULF COAST. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... SURFACE COLD FRONT WILL MOVE ACROSS ALL TAF SITES BETWEEN 18Z-24Z THIS AFTERNOON/EVENING. THREAT EXISTS FOR THUNDERSTORMS ALONG AND EAST OF THE BLUE RIDGE. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS AT BOTH LYNCHBURG AND DANVILLE...THREAT ENDING AT SUNSET. ASIDE FROM THE CONVECTIVE THREAT...MVFR CONDITIONS WILL PERSIST INTO THE OVERNIGHT DUE TO LOW CIGS. FOG IS ALSO EXPECTED TO FORM EAST OF THE MOUNTAINS WITH POTENTIAL FOR IFR CONDITIONS EARLY TUESDAY MORNING. BEHIND THE FRONT ON TUESDAY AND WEDNESDAY A DEEP UPPER TROF AND RETURN TO UPSLOPE FLOW IS LIKELY TO BRING MVFR CONDITIONS ACROSS THE MOUNTAINS...MAINLY EFFECTING THE SOUTHEAST WEST VIRGINIA SITES. SKIES SHOULD CLEAR EAST OF THE MOUNTAINS WITH WITH MAINLY VFR THERE. HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST THURSDAY RESULTING IN A RETURN TO MAINLY VFR FOR WEEKS END. && .EQUIPMENT... THE AWOS TEMP SENSOR AT KMTV IS MALFUNCTIONING. A TROUBLE TICKET REMAINS OPEN. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ/WP NEAR TERM...PM SHORT TERM...PC LONG TERM...WP AVIATION...PM EQUIPMENT...
Hazardous weather outlook, Apr 20, 4:42 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 442 AM EDT MON APR 20 2009 NCZ003>006-020-VAZ032>035-043>047-058-059-210845- SURRY-STOKES-ROCKINGHAM-CASWELL-YADKIN-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 442 AM EDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. A COLD FRONT WILL MOVE THROUGH THE REGION BY EVENING. SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO RE- DEVELOP AHEAD OF THE FRONT THIS AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. NCZ001-002-018-019-VAZ007-009>020-022>024-WVZ042>045-210845- ASHE-ALLEGHANY NC-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER- 442 AM EDT MON APR 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 20, 12:49 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1249 PM EDT MON APR 20 2009 NCZ003>006-019-020-VAZ014-016-017-022>024-032>035-043>047-058-059- 202100- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-MONTGOMERY-CARROLL- FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO... YADKINVILLE...RADFORD...BLACKSBURG...GALAX...FLOYD...ROANOKE... SALEM...FINCASTLE...LEXINGTON...STUART...ROCKY MOUNT...BEDFORD... AMHERST...MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX... SOUTH BOSTON...KEYSVILLE 1249 PM EDT MON APR 20 2009 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF THE BLUE RIDGE MOUNTAINS THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BLUE RIDGE AND MOVE EAST DURING THE AFTERNOON. THESE THUNDERSTORMS MAY BECOME SEVERE...AND CONTAIN LARGE HAIL AND DAMAGING WINDS. PLEASE STAY TUNED FOR FUTURE FORECAST UPDATES OR WARNINGS. SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2:00 PM AND 6:00 PM TODAY.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:23 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford | 82 min |
| Apr 20, 3:31 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania | 56 min |
| Apr 20, 4:09 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 66 min |
| Apr 20, 4:26 PM EDT | Special Weather Statement | RNK | Appomattox | 64 min |
| Apr 20, 4:39 PM EDT | Special Weather Statement | RNK | Charlotte | 66 min |
| Apr 20, 4:53 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 32 min |
| Apr 20, 5:03 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 56 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.